What are the long term effects of Adderal
A:Long-term use of this medicine can slow a child’s growth and also one of the significant long term effects of Adderall can be heart arrhythmia. ChaCha again! [ Source: http://www.chacha.com/question/what-are-the-long-term-effects-of-adderal ]
More Answers to “What are the long term effects of Adderal“
- When stopping use your brain will need some time to adjust back to normal (at least 1 month). After that there isn’t any known long-term effects. There may of course be effects which are not yet known, however these are surely minor or we w…
- Adderall is a drug of abuse and may be habit-forming. Keep track of how many pills have been used from each new bottle… More?
- Not Medical Advice: Long term effects include Anorexia, Insomnia, Weight loss, & Emotional liability.
Related Questions Answered on Y!Answers
- What are the long term effects of Adderal on the prescribed vs. the non-prescribed?
- Q: I’ve been taking adderal for about two years to help me study before tests. Many of my friends believe that adderal has long term effects on you if you take it too much. I myself don’t use it often, but alot of my buddies are up to 80mg a day. I have noticed they have changed – even when they aren’t on it. Another friend of mine has horrible ADD (or ADHD i can’t remember what is adderal prescibed) but he refuses to take his adderal because he swears it has changed him. He feels that it has made him slower and dumber than he was before he started taking the drug. His grades are being affected by it, but he feels so strongly that he is being screwed up by the drug he refuses to take it until he has a test to take.BTW it is college grades, not high school, where it is more than common to find people addy’d out on finals week.
- A: WOW.I never thought of Aderal being used in the scenario you described. At 38 years old, I have just started taking some of these ADD/ADHD drugs. They can have positive results, even in the ‘short term’ you describe. There will be behavioral changes some positive some negative. You may want to suggest to your friend to switch medications, as there are numerous. One side affect he may not tell you about is ED. That may be his gripe. That’s what mine was!The drug company web sites can outline the dosages which are normally prescribed.
- What are the long term as well as the short term effects of adderal for someone who does not have ADHD?
- Q: i take adderal to study and am using atleast 20-30 milligrams every day. I dont have a problem studying or focusing it just makes doing the work alot easier. please can you tell me what the effects of the drug long/short term are…
- A: um ive got adhd and i take a form or ridilin called concerta for it but my brother who doesnt have adhd takes ridilin sometimes to study and he’s fine
- What are the long term effects going to be when my friend overdosed on Adderall?
- Q: A week and a couple days ago one of my friends overdosed on Adderal. On Friday night he took two pink pills, I’m not sure how many mg that is but then Saturday night he took two more ponk pills and a 30 mg capsule, he was also smoking marijuana and drinking beer. Ever since then he’s been having such wierd thoughts. He’s convinced he’s phyic and that he’s super man. He thought he could move a pool ball with his eyes. It was also really hard for him to sleep the first couple nights. He gets really upset so easily and its obvious he has no control whats so ever. So today his mom took him to the hospital and they said the medication changed his brain waves and this could be permanent. I’m so scared and I don’t know what’s going to happen, honestly i’m scared he’s going to die or something. Please help me, I don’t know what to expect and I’m scared.
- A: The hospital was lying if they said the Adderall changed his brain waves. It sounds like they are trying to scare him into not abusing drugs anymore.Your friend will be fine (sounds like he didn’t really take very much) IF he stays clean and sober. When people abuse stimulants they generally don’t sleep and lack of sleep can cause people to be short-tempered.If your friend thinks he’s a psychic Superman then he’s high on a stimulant for sure. When the drug wears off he won’t be acting like that.